Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 421 to 480 of 1762

421
Composition operators from the space of Cauchy transforms into Hardy-type subspaces

Kim, Hong Ohresearcher, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.1, pp.95 - 113, 2001-03

422
Composition operators on some F-algebra of holomorphic functions

Kim, Hong Ohresearcher, NIHONKAI MATHEMATICAL JOURNAL, v.7, no.1, pp.29 - 39, 1996-07

423
Composition with a non-homogeneous bounded holomorphic function on the ball

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.41, no.0, pp.870 - 881, 1989-01

424
Computing rank-width exactly

Oum, Sang-ilresearcher, INFORMATION PROCESSING LETTERS, v.109, no.13, pp.745 - 748, 2009-06

425
CONCATENATIONS APPLIED TO ANALYTIC HYPOELLIPTICITY OF OPERATORS WITH DOUBLE CHARACTERISTICS

Kwon, Kil Hyunresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.283, no.2, pp.753 - 763, 1984-06

426
Concordance of knots in S-1 x S-2

Davis, Christopher W.; Nagel, Matthias; Park, JungHwanresearcher; Ray, Arunima, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.98, pp.59 - 84, 2018-08

427
Concordance to links with an unknotted component

Davis, Christopher W.; Park, JungHwanresearcher, Mathematical Proceedings of the Cambridge Philosophical Society, v.170, no.1, pp.155 - 160, 2021-01

428
CONCORDANT NUMBERS WITHIN ARITHMETIC PROGRESSIONS AND ELLIPTIC CURVES

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.3, pp.791 - 800, 2013-03

429
Conditional correlation in asset return and GARCH intensity model

Choe, Geon Horesearcher; Lee, Kyung Sub, ASTA-ADVANCES IN STATISTICAL ANALYSIS, v.98, no.3, pp.197 - 224, 2014-07

430
Conditional log-linear structures for log-linear modelling

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.8, pp.2044 - 2064, 2006-04

431
CONDUCTIVITY INTERFACE PROBLEMS. PART I: SMALL PERTURBATIONS OF AN INTERFACE

Ammari, H; Kang, H; Lim, Mikyoungresearcher; Zribi, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.5, pp.2435 - 2449, 2010-05

432
Congruence equations of $ax^i+by^j\equiv c$ and$ax^i+by^j +d z^t \equiv c$\text{$\pmod p$when $p=2q+1$ with $p$ and $q$ odd primes

김대열; 구자경researcher; 김명환, 대한수학회논문집, v.20, no.3, pp.467 - 485, 2005-07

433
Congruences of two-variable p-adic L-functions of congruent modular forms of different weights

Choi, Suh Hyunresearcher; Kim, Byoung Du, RAMANUJAN JOURNAL, v.43, no.1, pp.163 - 195, 2017-05

434
Conjectures on Cohomology Vanishing of an Ideal Sheaf of a Projective Variety and its Defining Equations

곽시종researcher, TRENDS IN MATHEMATICS, v.1, no.1, pp.5 - 10, 1998-01

435
Conjugate connections and SU(3)-instanton invariants

Kim, Jin-Hongresearcher, OSAKA JOURNAL OF MATHEMATICS, v.39, no.3, pp.753 - 769, 2002-09

436
Conjugate SU(r)-connections and holonomy groups

Kim, Jin-Hongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.3, pp.865 - 871, 2000-03

437
Consistent sampling for multi frame generators with distinct sampling rates

Han, Kireem; Kwon, Kil-Hyunresearcher; Lee, Dae Gwan; Lee, Jaekyu, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.14, no.2, pp.101 - 115, 2015

438
CONSISTENT SAMPLING WITH MULTI-, PRE- AND POST-FILTERINGS

Hirabayashi, Akira; Kwon, Kil-Hyunresearcher; Lee, Jae-Kyu, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.11, no.1, 2013-01

439
Constructing pseudo-Anosov maps with given dilatations

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, GEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48, 2016-02

440
Construction of class fields over cyclotomic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, KYOTO JOURNAL OF MATHEMATICS, v.56, no.4, pp.803 - 829, 2016-12

441
Construction of class fields over imaginary biquadratic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.68, no.2, pp.413 - 434, 2019-04

442
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS AND APPLICATIONS

Cho, Bumkyu; Koo, JaKyungresearcher, QUARTERLY JOURNAL OF MATHEMATICS, v.61, no.2, pp.199 - 216, 2010-06

443
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS USING y-COORDINATES OF ELLIPTIC CURVES

Koo, JaKyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.847 - 864, 2013-07

444
Construction of conformal mappings by generalized polarization tensors

Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.38, no.9, pp.1847 - 1854, 2015-06

445
Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

446
Construction of surfaces of general type from elliptic surfaces via -Gorenstein smoothing

Keum, JongHae; Lee, Yongnamresearcher; Park, Heesang, MATHEMATISCHE ZEITSCHRIFT, v.272, no.3-4, pp.1243 - 1257, 2012-12

447
Construction of symmetric tight wavelet frames from quasi-interpolatory subdivision masks and their applications

Jeong, Byeongseon; Choi, Myungjin; Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.1, pp.97 - 120, 2008-01

448
Constructions for uniform (m, 3)-splitting systems

Roh, Dong-Young; Hahn, Sang-Geunresearcher, MATHEMATICAL COMMUNICATIONS, v.17, no.2, pp.639 - 654, 2012-12

449
CONTACT DISCONTINUITIES FOR 2-DIMENSIONAL INVISCID COMPRESSIBLE FLOWS IN INFINITELY LONG NOZZLES

Bae, Myoungjeanresearcher; Park, Hyangdong, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.3, pp.1730 - 1760, 2019

450
Contact discontinuities for 3-D axisymmetric inviscid compressible flows in infinitely long cylinders

Bae, Myoungjeanresearcher; Park, Hyangdong, JOURNAL OF DIFFERENTIAL EQUATIONS, v.267, no.5, pp.2824 - 2873, 2019-08

451
Continuous extensions of topological module endomorphisms

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.1, pp.143 - 146, 1994-01

452
Contraction property for large perturbations of shocks of the barotropic Navier-Stokes system

Kang, Moon-Jinresearcher; Vasseur, Alexis F., JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.23, no.2, pp.585 - 638, 2021

453
Contractivity of Transport Distances for the Kinetic Kuramoto Equation

Carrillo, Jose A.; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kim, Yongduck, JOURNAL OF STATISTICAL PHYSICS, v.156, no.2, pp.395 - 415, 2014-07

454
Contribution-Based Energy-Trading Mechanism in Microgrids for Future Smart Grid: A Game Theoretic Approach

Park, Sangdon; Lee, Joohyung; Bae, Sohee; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, v.63, no.7, pp.4255 - 4265, 2016-07

455
Convergence analysis of the Born iterative method and the distorted born iterative method

Choi, UJinresearcher, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v.20, no.3, pp.301 - 316, 1999-05

456
Convergence estimates for multigrid algorithms

Kang, KS; Kwak, Do Youngresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.34, pp.15 - 22, 1997

457
Convergence in L-p space for the homogenization problems of elliptic and parabolic equations in the plane

Choe, HJ; Kong, KB; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.287, no.2, pp.321 - 336, 2003-11

458
Convergence of a quadrature formula for variable-signed weight functions

Jung, HS; Kwon, Kil Hyunresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.57, no.2, pp.275 - 288, 1998-04

459
Convergence of Calabi-Yau manifolds

Ruan, Wei Dongresearcher; Zhang, YG, ADVANCES IN MATHEMATICS, v.228, no.3, pp.1543 - 1589, 2011-10

460
Convergence of Galerkin approximation for a heat equation with a random initial condition

최우진researcher; 곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.1, pp.167 - 172, 1989-07

461
Convergence of Hermite and Hermite-Fejer interpolation of higher order for Freud weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF APPROXIMATION THEORY, v.113, no.1, pp.21 - 58, 2001-11

462
Convergence of multigrid methods for nonconforming finite elements without regularity assumptions

Chen, ZX; Kwak, Do Youngresearcher, COMPUTATIONAL APPLIED MATHEMATICS, v.17, no.3, pp.283 - 302, 1998

463
Convergence to alpha-stable Levy motion for chaotic billiards with several cusps at flat points

Jung, Paul Heajoonresearcher; Pene, Francoise; Zhang, Hong-Kun, NONLINEARITY, v.33, no.2, pp.807 - 839, 2020-02

464
Converse Marcinkiewicz-Zygmund inequalities on the real line with applications to mean convergence of lagrange interpolation

S. B. Damelin; H. S. Jung; Kwon, Kil Hyunresearcher, ANALYSIS, v.22, no.0, pp.33 - 55, 2002-10

465
Convex and Concave Decompositions of Affine 3-Manifolds

Choi, Suhyoungresearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.51, no.1, pp.243 - 291, 2020-03

466
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .1. PI-ANNULI AND CONVEXITY

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.1, pp.165 - 208, 1994-07

467
CONVEX DECOMPOSITIONS OF REAL PROJECTIVE SURFACES .2. ADMISSIBLE DECOMPOSITIONS

Choi, Suhyoungresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.40, no.2, pp.239 - 283, 1994-09

468
Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces

Choi, Suhyoungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.4, pp.1139 - 1171, 1996-04

469
CONVEX PROJECTIVE GENERALIZED DEHN FILLING

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marquis, Ludovic, ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, v.53, no.1, pp.217 - 266, 2020-02

470
CONVEX REAL PROJECTIVE-STRUCTURES ON CLOSED SURFACES ARE CLOSED

Choi, Suhyoungresearcher; Goldman, WM, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.118, no.2, pp.657 - 661, 1993-06

471
Convexity in topological affine planes

Dhandapani, R; Goodman, JE; Holmsen, Andreas Fresearcher; Pollack, R; Smorodinsky, S, DISCRETE COMPUTATIONAL GEOMETRY, v.38, no.2, pp.243 - 257, 2007-09

472
CoReHA 2.0: A Software Package for In Vivo MREIT Experiments

Jeon, Kiwan; Lee, Chang-Ockresearcher, COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE, 2013

473
CoReHA: conductivity reconstructor using harmonic algorithms for magnetic resonance electrical impedance tomography (MREIT)

Jeon Ki wan; Lee Chang-Ockresearcher; Kim Hyung Joong; Woo Eung Je; Seo Jin Keun, 의공학회지, v.30, no.4, pp.279 - 287, 2009-09

474
Correlation estimation with singly truncated bivariate data

Im, Jongho; Ahn, Eunyong; Beck, Namseon; Kim, Jae Kwangresearcher; Park, Taesung, STATISTICS IN MEDICINE, v.36, no.12, pp.1977 - 1988, 2017-05

475
Covolume method for new nonconforming rectangle element for the Stokes problem

Kang, KS; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.43, no.8-9, pp.1063 - 1078, 2002

476
CRANKS AND T-CORES

GARVAN, F; Kim, Dongsuresearcher; STANTON, D, INVENTIONES MATHEMATICAE, v.101, no.1, pp.1 - 17, 1990

477
Cremona convexity, frame convexity and a theorem of Santalo

Goodman, JE; Holmsen, Andreas Fresearcher; Pollack, R; Ranestad, K; Sottile, F, ADVANCES IN GEOMETRY, v.6, no.2, pp.301 - 321, 2006

478
Criteria on Contractions for Entropic Discontinuities of Systems of Conservation Laws

Kang, Moon-Jinresearcher; Vasseur, Alexis F., ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.343 - 391, 2016-10

479
Cross-layer design and analysis of wireless networks using the effective bandwidth function

Ishizaki, Fumio; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.6, no.9, pp.3214 - 3219, 2007-09

480
CROSS-LAYER MODELING AND OPTIMIZATION OF MULTI-CHANNEL COGNITIVE RADIO NETWORKS UNDER IMPERFECT CHANNEL SENSING

Kim, Jae Deok; Hwang, Gang-Ukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.11, no.3, pp.807 - 828, 2015-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0